MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES
Model Number EC-760R-V/L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hcus engineer confirms light is dim because of the dirt that cover the lens.After the clean up, the light became normal and it's not dark anymore.
 
Event or Problem Description
On september 8th, 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that the light source is very dim.The customer has trouble to see if it was a scope light failure or light source failure.It was determined to be the scope light failure.There is no serious injury or death associated with the event.Therefore, this report is being submitted in abundance of caution.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key17886716
Report Number1000513161-2023-00069
Device Sequence Number7326999
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)220801
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/08/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown